# SDR GTIA2022050936410

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 20,518 hours, 8,813 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: FE277001
- Part serial: FE5812
- Condition: Leaking
- Location: Zone 800
- Part time: 20,519 hours, 8,813 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST ACTUATOR LEAKING-REMOVED AND INSTALLED L2 DOOR ASSIST ACTUATOR IAW AMM 52-22-14
